# SDR DHLA2009743536

- Difficulty date: December 3, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK, FWD AND AFT ATTACH SURFACES CORRODED.  ACCOMPLISHED REPAIR TO FLAP TRACK SURFACES IAW OHM 57-40-01 PAGE 403-411.
